MAUDE Adverse Event Report: WELL LEAD MEDICAL CO. LTD MCKESSON BRANDS; CATHETER, FOLEY STRT TIP SIL COATED LTX 16FR 5CC

WELL LEAD MEDICAL CO. LTD MCKESSON BRANDS; CATHETER, FOLEY STRT TIP SIL COATED LTX 16FR 5CC
Catalog Number 16-SLFOL516
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 04/11/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that the catheter became clogged in the patient.Patient was sent to the er where blood pressure was reported to be over 300 mm hg.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, FOLEY STRT TIP SIL COATED LTX 16FR 5CC
Manufacturer (Section D)
WELL LEAD MEDICAL CO. LTD
c-4 jinhu industrial estate
hualong, pan yu
guangzhou, guangdong 51143 4
CH  511434
MDR Report Key25015228
Report Number1451040-2026-00019
Device Sequence Number9506110
Product Code GBM
UDI-Device Identifier10612479245850
UDI-Public10612479245850
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
Report Date (Section F) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number16-SLFOL516
Device Lot NumberCAOE06-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/13/2026
Device Age10 MO
Event Location Home
Date Report to Manufacturer04/28/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/28/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/28/2026